# SDR ASAA0540503

- Difficulty date: September 22, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N773AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25106
- Engine: Cfmint CFM563C1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C2631026
- Condition: Bird Strike
- Location: Rt Midflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF T/C 48357001 FOUND RT WING IB MIDFLAP LEADING EDGE SKIN DAMAGED BY BIRD STRIKE.  SKIN DENTED 8 INCHES LONG X 4 INCHES WIDE AND 1.5 INCHES DEEP.  SKIN WAS ALSO RIPPED APPROX 2 INCHES LONG.  REPAIRED RT WING IB MIDFLAP LEADING EDGE IAW SRM.  (K)
